Messing with my buspar dose this week and the 2.5 mg increase has given me a headache.
2.5 mg is a minuscule dose increase.
The normal daily dose for normal people is 30 mg.
We have covered that I am not normal right? I am on 5 mg once a day. I am that sensitive to meds. Sigh.
We bumped up the dose to 10 mg once in the beginning and I developed EPS symptoms. Those are not fun and have the ability to be PERMANENT, even if you stop the medication.
What is sparking the second attempt at increasing the medication is an massive increase in the anxiety that is fueling and increase in the suicidal thoughts.
I have now been on the increased dose for 2 days and other then a headache and the sudden onset of mania about 15 minutes ago, I have been feeling sooooo much better. No sign of the EPS symptom that happened last dose increase.
I will get back to our story as soon as I can. Cause if I tried to write now it would look like this:
Hopefully I will be stable enough to write next week.
Right now I am just treading water and focusing on me for a few days.
Only thing on the agenda besides work right now is my family heading to a local motel to watch the Super Bowl this weekend.